# SDR AALA202409278776

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 32,829 hours, 13,367 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR HANDLE WILL NOT UNLATCH WHEN TURNING HANDLE CLOCKWISE AND IS DIFFICULT TO OPEN DOOR WHEN TURNING HANDLE COUNTECLOCKWISE. FOUND LOWER LATCH WORN AND LOOSE DUE TO WORN TEFLON WASHER AND WEAR, NEEDS LATCH 26-5251-3-0059 NIS SAN.ADJUSTED AND LUBED LOWER LATCH.
